RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 786–789 (Mi dan32597)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Regular realization in the large of two-dimensional metrics of negative curavature

È. G. Poznyak

Lomonosov Moscow State University

Full text: PDF file (553 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.73
Presented: P. S. Aleksandrov
Received: 14.01.1966

Citation: È. G. Poznyak, “Regular realization in the large of two-dimensional metrics of negative curavature”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 786–789

Citation in format AMSBIB
\Bibitem{Poz66}
\by \`E.~G.~Poznyak
\paper Regular realization in the large of two-dimensional metrics of negative curavature
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 786--789
\mathnet{http://mi.mathnet.ru/dan32597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0205204}
\zmath{https://zbmath.org/?q=an:0168.19501}


Linking options:
  • http://mi.mathnet.ru/eng/dan32597
  • http://mi.mathnet.ru/eng/dan/v170/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Russian Math. Surveys, 25:5 (1970), 1–57  mathnet  crossref  mathscinet  zmath
    2. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    3. È. G. Poznyak, “Isometrics embedding in $E^3$ of some noncompact domains in the Lobachevskii plane”, Math. USSR-Sb., 31:1 (1977), 1–8  mathnet  crossref  mathscinet  zmath  isi
    4. D. V. Tunitsky, “On the regular isometric immersion in $E^3$ of unbounded domains of negative curvature”, Math. USSR-Sb., 62:1 (1989), 121–138  mathnet  crossref  mathscinet  zmath
    5. D. V. Tunitsky, “Regular isometric immersion in the large of two-dimensional metrics of nonpositive curvature”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 317–329  mathnet  crossref  mathscinet  zmath  isi
    6. A. G. Popov, “Pseudospherical surfaces and some problems of mathematical physics”, J. Math. Sci., 141:1 (2007), 1062–1070  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:31
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019